MathSciNet Relay Station
MathSciNet bibliographic data
MR2288066 60G60 (15A52 26A33 60G55)
Katori, Makoto; Tanemura, Hideki Infinite systems of noncolliding generalized meanders and Riemann-Liouville differintegrals. Probab. Theory Related Fields 138 (2007), no. 1-2, 113–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement